MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE RECESS 36MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE RECESS 36MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 412.212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191); Physical Asymmetry (4573)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure due to loss of reduction of the femoral neck system (fns).Before the revision procedure, the patient experienced pain.Initially, the patient was implanted with the reported device on (b)(6) 2020.During the revision procedure, the distal locking screw had to be drilled out as it was cross threaded with the fns plate.All the fns devices were successfully removed then the patient was revised to a total hip arthroplasty.The procedure was successfully completed with 20-minute surgical delay.Patient status is unknown.(b)(4) will capture the post-op event where the patient underwent a revision procedure due to loss of reduction of the femoral neck system (fns), while (b)(4) will capture the intra-op event of the revision procedure where the distal locking screw had to be drilled out as it was cross threaded into the fns plate.This report is for one (1) 5.0mm ti locking scr slf-tpng with t25 stardrive recess 36mm this is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h4, h6: part 04.168.285s, lot 46p2080: manufacturing site: grenchen.Release to warehouse date: march 26, 2020.A manufacturing record evaluation was performed for the non-sterile device, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE RECESS 36MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10876141
Report Number2939274-2020-05249
Device Sequence Number19774553
Product Code KTT
UDI-Device Identifier10886982210968
UDI-Public(01)10886982210968
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.212
Device Catalogue Number412.212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROT SCRW FEM NECK SYS 85MM S; BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE; ANTIROT SCRW FEM NECK SYS 85MM S; BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight56